Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 243, NWS Indianapolis, IN

September 26, 2018Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois

NWS Indianapolis, IN issued this river flood warning at Sep 26, 2018, 7:46 AM EDT for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It took effect at Sep 26, 2018, 11:00 PM EDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Sep 26, 2018, 7:46 AM EDT (11:46 UTC)
In effect from
Sep 26, 2018, 11:00 PM EDT
Expired
Sep 28, 2018, 9:36 AM EDT
In force
35 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River near Hutsonville (HUTI2).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03341910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

764 
WGUS43 KIND 261146
FLWIND
Flood Warning
National Weather Service Indianapolis IN
746 AM EDT Wed Sep 26 2018

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in eastern Illinois and 
western Indiana...

  Wabash River...

.Lowland flooding will develop later this week along portions of 
the Wabash River in the Hutsonville and Palestine, Illinois areas.  
River crests will be similar to levels seen earlier in September

Locally heavy rains of 2 to 4 inches fell since Monday in portions 
of east central Illinois and west central Indiana north of 
Interstate 70. 

Significant flooding is not expected.  Flooding will affect a 
few local roads, low agricultural land and possibly river parks. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC033-101-INC083-153-261645-
/O.NEW.KIND.FL.W.0243.180927T0300Z-180928T1336Z/
/HUTI2.1.ER.180927T0300Z.180927T0600Z.180928T0136Z.NO/
646 AM CDT Wed Sep 26 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage this evening, 
  crest at 16.6 feet late tonight and then fall below flood stage by 
  Thursday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-261645-
/O.NEW.KIND.FL.W.0244.180927T1200Z-180928T1800Z/
/RVTI3.1.ER.180927T1200Z.180927T1800Z.180928T0600Z.NO/
746 AM EDT Wed Sep 26 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from Thursday morning to Friday afternoon.
* At  7:00 AM Wednesday the stage was 7.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 15.3 feet by Thursday evening.  It will fall below 
  flood stage by late Thursday night.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
4 follow-up statements
113 
WGUS83 KIND 261515
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1115 AM EDT Wed Sep 26 2018

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...Wildcat Creek...



.Lowland flooding will develop quickly today along portions of the 
Wabash River between Montezuma and Terre Haute. Flooding will spread 
as far downstream as Riverton.  River crests will be 1 to 2 feet 
higher than levels seen in late August and the first half of 
September. Flooding will continue along Wildcat Creek near Lafayette 
through tomorrow.

Locally heavy rains of 2 to 4 inches fell since Monday in portions 
of east central Illinois and west central Indiana. 

Significant flooding is not expected.  Flooding will affect some 
local roads, low agricultural land and some river parks. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC121-165-167-271017-
/O.EXT.KIND.FL.W.0240.000000T0000Z-180927T1017Z/
/MTZI3.1.ER.180926T1145Z.180926T1445Z.180926T2217Z.NO/
1115 AM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Thursday morning.
* At 10:45 AM Wednesday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by this 
  evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-271515-
/O.EXT.KIND.FL.W.0241.180926T2327Z-180927T2100Z/
/TERI3.1.ER.180926T2327Z.180927T0000Z.180927T0900Z.UU/
1115 AM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Terre Haute.
* from this evening to Thursday afternoon.
* At 10:30 AM Wednesday the stage was 13.1 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.6 feet by late tonight.  It will fall below flood 
  stage by late tonight.
* At 16.5 feet...Flood waters begin to enter the two breaks in the 
  Honey Creek Levee maintained by the Honey Creek Levee Association.
  These two breaks occurred during the April 2013 flood.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-271515-
/O.EXT.KIND.FL.W.0243.180927T0300Z-180928T1030Z/
/HUTI2.1.ER.180927T0300Z.180927T0600Z.180927T2230Z.NO/
1015 AM CDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from this evening to Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening, 
  crest at 16.6 feet late tonight, and then fall below flood stage by
  Thursday afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-271515-
/O.EXT.KIND.FL.W.0244.180927T1200Z-180928T1338Z/
/RVTI3.1.ER.180927T1200Z.180927T1800Z.180928T0138Z.NO/
1115 AM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Riverton.
* from Thursday morning to Friday morning.
* At 11:00 AM Wednesday the stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 15.3 feet by Thursday evening.  It will fall below 
  flood stage by Thursday evening.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

INC157-271040-
/O.EXT.KIND.FL.W.0242.000000T0000Z-180927T1040Z/
/LYTI3.1.ER.180926T1121Z.180926T1800Z.180927T0440Z.NO/
1115 AM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wildcat Creek near Lafayette.
* until Thursday morning.
* At 10:45 AM Wednesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 11.2 feet by this afternoon then 
  begin falling. It will fall below flood stage late tonight.
* At 10.0 feet...Flooding of lowland areas in progress in portions of 
  Tippecanoe County.

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645             

$$
651 
WGUS83 KIND 270138
FLSIND
Flood Statement
National Weather Service Indianapolis IN
937 PM EDT Wed Sep 26 2018

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...Wildcat Creek...


.Lowland flooding continues along portions of the Wabash River 
this evening.  The river crested at Lafayette and Montezuma 
and will fall below flood stage overnight or early Thursday 
morning. The crests at Riverton and Terre Haute will be at 
or below flood stage.  Flooding will continue along Wildcat Creek 
near Lafayette through tonight.

Locally heavy rains of 2 to 4 inches fell Monday through Tuesday 
night in portions of east central Illinois and west central Indiana.

Flooding will affect low agricultural land, and possibly some river 
parks and local roads.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC121-165-167-271346-
/O.EXT.KIND.FL.W.0240.000000T0000Z-180927T1346Z/
/MTZI3.1.ER.180926T1145Z.180926T1830Z.180927T0146Z.NO/
937 PM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Thursday morning.
* At 8:45 PM Wednesday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...It will continue to fall to below flood stage by this 
  evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC033-101-INC083-153-280137-
/O.EXT.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.1.ER.000000T0000Z.180927T1200Z.180927T2248Z.NO/
837 PM CDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.4 feet Thursday morning 
  and will fall below flood stage by Thursday afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-280137-
/O.EXT.KIND.FL.W.0244.180927T1800Z-180928T1200Z/
/RVTI3.1.ER.180927T1800Z.180927T1800Z.180928T0000Z.NO/
937 PM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wabash River at Riverton.
* from Thursday afternoon to Friday morning.
* At 9:00 PM Wednesday the stage was 10.2 feet.
* Flood stage is 15.0 feet.
* Forecast...Rise to near flood stage Thursday afternoon then fall 
  back below flood stage.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

INC157-271005-
/O.EXT.KIND.FL.W.0242.000000T0000Z-180927T1005Z/
/LYTI3.1.ER.180926T1121Z.180926T1730Z.180927T0405Z.NO/
937 PM EDT Wed Sep 26 2018

The Flood Warning continues for
  The Wildcat Creek near Lafayette.
* until Thursday morning.
* At 8:45 PM Wednesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...It will continue to fall to below flood stage by late 
  tonight.
* At 10.0 feet...Flooding of lowland areas in progress in portions of 
  Tippecanoe County.

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645             

$$
178 
WGUS83 KIND 270629
FLSIND
Flood Statement
National Weather Service Indianapolis IN
229 AM EDT Thu Sep 27 2018

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...

.Lowland flooding continues along portions of the Wabash River 
early this morning.  Minor flooding is expected. 

Locally heavy rains of 2 to 4 inches fell Monday through Tuesday 
night in portions of east central Illinois and west central Indiana.

Flooding will affect low agricultural land, and possibly some river 
parks and local roads.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC121-165-167-270659-
/O.CAN.KIND.FL.W.0240.000000T0000Z-180927T1346Z/
/MTZI3.1.ER.180926T1145Z.180926T1830Z.180927T0148Z.NO/
229 AM EDT Thu Sep 27 2018

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At  1:45 AM Thursday the stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at Wed 09:48 PM.
* Forecast...It will continue to fall.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC033-101-INC083-153-280628-
/O.CON.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.1.ER.000000T0000Z.180927T1200Z.180927T2248Z.NO/
129 AM CDT Thu Sep 27 2018

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.4 feet this morning and 
  will fall below flood stage by this afternoon.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-280628-
/O.CON.KIND.FL.W.0244.180927T1800Z-180928T1200Z/
/RVTI3.1.ER.180927T1800Z.180927T1800Z.180928T0000Z.NO/
229 AM EDT Thu Sep 27 2018

The Flood Warning continues for
  The Wabash River at Riverton.
* from this afternoon to Friday morning.
* At  2:00 AM Thursday the stage was 11.8 feet.
* Flood stage is 15.0 feet.
* Forecast...Rise to near flood stage this afternoon then fall back 
  below flood stage.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

INC157-270659-
/O.CAN.KIND.FL.W.0242.000000T0000Z-180927T1005Z/
/LYTI3.1.ER.180926T1121Z.180926T1730Z.180927T0250Z.NO/
229 AM EDT Thu Sep 27 2018

The Flood Warning is cancelled for
  The Wildcat Creek near Lafayette.
* At  1:45 AM Thursday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at Wed 10:50 PM.
* Forecast...It will continue to fall.
* At 10.0 feet...Flooding of lowland areas in progress in portions of 
  Tippecanoe County.

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645             

$$
416 
WGUS83 KIND 271226
FLSIND
Flood Statement
National Weather Service Indianapolis IN
826 AM EDT Thu Sep 27 2018

...The Flood Warning is no longer in effect for portions of the
following river in western Indiana...

  Wabash River...


.The Wabash River will crest about a foot below flood stage in 
the Hutsonville and Palestine Illinois areas by Friday 
afternoon.  The river will recede during the weekend. 


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC033-101-INC083-153-271256-
/O.CAN.KIND.FL.W.0243.000000T0000Z-180928T1048Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 AM CDT Thu Sep 27 2018

The Flood Warning is cancelled for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to remain below flood stage with a 
  maximum value of 15.4 feet this afternoon.


&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-271256-
/O.CAN.KIND.FL.W.0244.000000T0000Z-180928T1200Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
826 AM EDT Thu Sep 27 2018

The Flood Warning is cancelled for
  The Wabash River at Riverton.
* At  8:00 AM Thursday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Forecast...It will crest below flood stage at 14.0 feet this 
  evening.


&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:36 AM EDT, 10 minutes earlier.

Area forecast discussion, Sep 26, 7:36 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
736 AM EDT Wed Sep 26 2018

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 255 AM EDT Wed Sep 26 2018

An exiting cold front could bring a few lingering showers to central
Indiana this morning. A couple of additional fronts could bring some
rain to parts of the area Saturday night and again Monday night into
Tuesday. Otherwise high pressure will provide dry conditions.
Temperatures will be below normal into the weekend, with above
normal temperatures returning for early next week.

&&

.NEAR TERM...(Today)
Issued at 255 AM EDT Wed Sep 26 2018

A cold front was moving into central Indiana early this morning.
Scattered showers were across the eastern half of the area, with
another area of showers and isolated thunderstorms across central
Illinois and Missouri.

The area of showers across Illinois at the moment will be
weakening and pushing across portions of central Indiana at 12Z.
Some lingering frontogenetical forcing could also produce some light
showers. Thus will go with some slight chance PoPs many areas at
12Z.

These will quickly fade out those as forcing shifts east of the area
and drier air works in. Will go dry all areas by 14Z.

As the drier air moves in, clouds will decrease for much of the day.
Some high clouds may return before 00Z.

With some sunshine expected today, went at or above the model blend
for high temperatures.

&&

.SHORT TERM...(Tonight through Friday night)
Issued at 255 AM EDT Wed Sep 26 2018

Models are close enough that the model blend initialization
was accepted for most items.

High pressure will keep the area dry tonight into Thursday night. An
upper trough and a surface wave riding along the old cold front to
the south will bring some clouds to the area tonight into Thursday.
At the moment it looks like Thursday night will be mostly clear.

On Friday into Friday night another cold front will move in from the
north. This front won't have much moisture to work with, but can't
rule out an isolated shower with it. However, at the moment feel
that odds of any showers are too low to mention. Will just go with
an increase in clouds.

Temperatures will be below normal through the period.

&&

.LONG TERM /Saturday through Tuesday Night/...

Issued at 323 AM EDT Wed Sep 26 2018

Most of the first half of the extended period will be dry with
high pressure over the Great Lakes, Ohio Valley, and northeast
U.S. regions. However, the only caveat will be low rain chances
across the northern counties on Saturday afternoon as forcing
strengthens with a 130 kt upper level jet projecting into the
Upper Midwest.

As far as the second half of the extended period, the dry
conditions will continue through Monday morning. But, moisture
will start increasing from the south by Monday afternoon as a
warm front moves in from the southwest. This warm surge will bump
high temperatures into the upper 70s/low 80s for Monday and
Tuesday after below normal temperatures on Saturday and Sunday.
This warm and humid environment will also be favorable for some
embedded thunder on Monday and Tuesday. After the warm front
pushes farther north on Tuesday night, the thunderstorm threat
will end though with just some residual rain showers.

&&

.AVIATION /Discussion for the 26/12Z TAF Issuance/...

Issued at 724 AM EDT Wed Sep 26 2018

High confidence in MVFR conditions persisting through mid morning
as low ceilings and rain showers linger. At that point, there
should be improvement to VFR levels at most TAF sites. High
pressure will then continue to expand over the region, so VFR will
be the prevailing flight category through the end of the TAF
period. Meanwhile, winds will be northwesterly and a bit breezy
this morning at KLAF and KHUF with sustained speeds up to 15 kts
and gusts up to 21 kts. They will taper off though by late
morning.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....TDUD
AVIATION...TDUD
Hazardous weather outlook, Sep 26, 4:10 AM EDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
410 AM EDT Wed Sep 26 2018

INZ021-028>031-035>049-051>057-060>065-067>072-270815-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
410 AM EDT Wed Sep 26 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: A departing cold front could bring a few showers this
morning. Cooler and drier air will move in this afternoon and
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: Thunderstorms are possible over all or parts of the area
Monday into Tuesday. Lightning is a threat from any thunderstorm.

Discussion: A cold front could bring some thunderstorms to the area
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Sep 26, 7:17 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 AM EDT WED SEP 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLOOD            2 S THORNTOWN           40.10N 86.61W
09/25/2018                   BOONE              IN   TRAINED SPOTTER

            LOW LYING AREAS FLOODED WITH WATER OVER
            ROADWAY ON COUNTY ROAD 350 NORTH AND STATE
            ROAD 75.

1230 PM     HEAVY RAIN       2 SW THORNTOWN          40.11N 86.64W
09/25/2018  M3.65 INCH       BOONE              IN   TRAINED SPOTTER

            SINCE MIDNIGHT.

1240 PM     FLOOD            4 WNW FOREST            40.40N 86.39W
09/25/2018                   CLINTON            IN   911 CALL CENTER

            911 CENTER REPORTS STANDING WATER NEAR
            INTERSECTION OF STATE ROAD 29 AND COUNTY
            ROAD 800 N.

1240 PM     FLOOD            2 N FRANKFORT           40.32N 86.52W
09/25/2018                   CLINTON            IN   911 CALL CENTER

            911 CENTER REPORTS STANDING WATER NEAR
            INTERSECTION OF STATE ROAD 75 AND COUNTY
            ROAD 200 N.

0230 PM     FLOOD            1 SW DARLINGTON         40.10N 86.79W
09/25/2018                   MONTGOMERY         IN   BROADCAST MEDIA

            FLOODING REPORTED AT ROCKY RIDGE GOLF CLUB.
            RELAYED VIA BROADCAST MEDIA.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:05 PM EDTSpecial Weather StatementINDMontgomery40 min
Sep 26, 3:17 AM EDTAreal Flood AdvisoryINDHendricks7 hr
Sep 26, 6:45 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo34 hr
Sep 26, 6:45 AM EDTRiver Flood WarningINDSullivan, Vigo15 hr
Sep 26, 7:08 AM EDTRiver Flood WarningINDTippecanoe23 hr
Sep 26, 7:46 AM EDTRiver Flood WarningINDKnox, Sullivan54 hr

Nearby

River Flood Warnings in Indiana, 2018River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.